RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Retakh, Vladimir Solomonovich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 29
Presentations: 1

Number of views:
This page:1776
Abstract pages:8914
Full texts:3801
References:553
E-mail:

http://www.mathnet.ru/eng/person8940
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203035

Publications in Math-Net.Ru
2020
1. Robert Laugwitz, Vladimir Retakh, “Noncommutative shifted symmetric functions”, Mosc. Math. J., 20:1 (2020),  93–126  mathnet  isi
2004
2. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “Hypergeometric functions over an arbitrary field”, Uspekhi Mat. Nauk, 59:5(359) (2004),  29–100  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 59:5 (2004), 831–905  isi  scopus
1998
3. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “General gamma functions, exponentials, and hypergeometric functions”, Uspekhi Mat. Nauk, 53:1(319) (1998),  3–60  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:1 (1998), 1–55  isi  scopus
1994
4. I. M. Gel'fand, M. I. Graev, V. S. Retakh, S. A. Spirin, “$(r,s)$-exponentials”, Dokl. Akad. Nauk, 336:6 (1994),  730–732  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 577–581
1993
5. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “$(R,S)$-hypergeometric functions of one variable”, Dokl. Akad. Nauk, 333:5 (1993),  567–570  mathnet  mathscinet  zmath; Dokl. Math., 48:3 (1994), 591–596
6. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “The $q$-hypergeometric Gauss equation and the description of its solutions in the form of series and integrals”, Dokl. Akad. Nauk, 331:2 (1993),  140–143  mathnet  mathscinet  zmath; Dokl. Math., 48:1 (1994), 40–45
1992
7. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “Difference analogues and $q$-analogues of general hypergeometric systems of differential equations”, Dokl. Akad. Nauk, 325:2 (1992),  215–220  mathnet  mathscinet  zmath; Dokl. Math., 46:1 (1993), 30–35
8. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “Generalized hypergeometric functions connected with an arbitrary finite or a locally compact continuous field”, Dokl. Akad. Nauk, 323:3 (1992),  394–397  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 343–347
9. I. M. Gel'fand, V. S. Retakh, “A theory of noncommutative determinants and characteristic functions of graphs”, Funktsional. Anal. i Prilozhen., 26:4 (1992),  1–20  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:4 (1992), 231–246  isi
10. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “General hypergeometric systems of equations and series of hypergeometric type”, Uspekhi Mat. Nauk, 47:4(286) (1992),  3–82  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:4 (1992), 1–88  isi
1991
11. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “Hypergeometric functions on the $k$th exterior power of the space $\mathbf{C}^n$ and the Grassmannian $G_{k,n}$ and the connection between them”, Dokl. Akad. Nauk SSSR, 320:1 (1991),  20–24  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 375–380
12. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “Reduction formulas for hypergeometric functions on the Grassmannian $G_{k,n}$ and the description of hypergeometric functions on strata of small codimensions”, Dokl. Akad. Nauk SSSR, 318:4 (1991),  793–797  mathnet  mathscinet  zmath; Dokl. Math., 43:3 (1991), 757–761
13. I. M. Gel'fand, V. S. Retakh, “Determinants of matrices over noncommutative rings”, Funktsional. Anal. i Prilozhen., 25:2 (1991),  13–25  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:2 (1991), 91–102  isi
1988
14. A. V. Zelevinskii, V. S. Retakh, “The fundamental affine space and canonical basis in irreducible representations of the group $Sp_4$”, Dokl. Akad. Nauk SSSR, 300:1 (1988),  31–35  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 618–622
15. I. M. Gel'fand, V. S. Retakh, V. V. Serganova, “Generalized Airey functions, Schubert cells and Jordan groups”, Dokl. Akad. Nauk SSSR, 298:1 (1988),  17–21  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 8–12
1986
16. V. S. Retakh, “Homotopic properties of categories of extensions”, Uspekhi Mat. Nauk, 41:6(252) (1986),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:6 (1986), 217–218  isi
1982
17. V. S. Retakh, B. L. Feigin, “On the cohomology of certain Lie algebras and superalgebras of vector fields”, Uspekhi Mat. Nauk, 37:2(224) (1982),  233–234  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:2 (1982), 251–252  isi
1980
18. V. S. Retakh, “Massey operations, obstructions to Sullivan formality, and obstructions to Kodaira–Spencer deformations”, Uspekhi Mat. Nauk, 35:3(213) (1980),  217–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 279–283  isi
1978
19. V. S. Retakh, “Massey operations in Lie superalgebras and differentials in the Quillen spectral sequence”, Funktsional. Anal. i Prilozhen., 12:4 (1978),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:4 (1978), 319–321
20. F. A. Berezin, V. S. Retakh, “The structure of Lie superalgebras with semisimple even part”, Funktsional. Anal. i Prilozhen., 12:1 (1978),  64–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:1 (1978), 48–50
1977
21. V. S. Retakh, “Massey operations in Lie superalgebras and deformations of complexly analytic algebras”, Funktsional. Anal. i Prilozhen., 11:4 (1977),  88–89  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:4 (1977), 319–321
1976
22. V. S. Retakh, “A remark on the functor Ext in locally convex spaces”, Uspekhi Mat. Nauk, 31:4(190) (1976),  271–272  mathnet  mathscinet  zmath
23. V. S. Retakh, “On a theorem of Eidelheit”, Sibirsk. Mat. Zh., 17:6 (1976),  1367–1381  mathnet  mathscinet  zmath; Siberian Math. J., 17:6 (1976), 999–1009  isi
1974
24. V. F. Pták, V. S. Retakh, “An abstract analog of an existence theorem for solutions of convolution equations”, Dokl. Akad. Nauk SSSR, 216:2 (1974),  267–269  mathnet  mathscinet  zmath
25. V. S. Retakh, “The “universal” deformation of germs of holomorphic mappings”, Funktsional. Anal. i Prilozhen., 8:1 (1974),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:1 (1974), 80–81
1973
26. V. S. Retakh, “On the moment problem in locally convex spaces”, Dokl. Akad. Nauk SSSR, 209:3 (1973),  562–564  mathnet  mathscinet  zmath
1970
27. V. S. Retakh, “The subspaces of a countable inductive limit”, Dokl. Akad. Nauk SSSR, 194:6 (1970),  1277–1279  mathnet  mathscinet  zmath
1969
28. V. S. Retakh, “The dual to a subspace of a countable inductive limit”, Dokl. Akad. Nauk SSSR, 184:1 (1969),  44–46  mathnet  mathscinet  zmath
29. V. S. Retakh, “On the conjugate homomorphism of locally convex spaces”, Funktsional. Anal. i Prilozhen., 3:4 (1969),  63–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:4 (1969), 307–311

2008
30. A. M. Vershik, I. M. Gel'fand, S. G. Gindikin, A. A. Kirillov, G. L. Litvinov, V. F. Molchanov, Yu. A. Neretin, V. S. Retakh, “Mark Iosifovich Graev (to his 85th brithday)”, Uspekhi Mat. Nauk, 63:1(379) (2008),  169–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:1 (2008), 173–188  isi

Presentations in Math-Net.Ru
1. Некоммутативный феномен Лорана и триангулируемые поверхности
V. S. Retakh
Differential operators on singular spaces, algebraically integrable systems and quantization
January 11, 2021 19:40

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021